Control of water distribution networks with dynamic DMA topology using strictly feasible sequential convex programming

File Description SizeFormat 
AGU_2015WR017466_final.pdfAccepted version7.39 MBAdobe PDFDownload
Title: Control of water distribution networks with dynamic DMA topology using strictly feasible sequential convex programming
Author(s): Wright, R
Abraham, E
Parpas, P
Stoianov, I
Item Type: Journal Article
Publication Date: 7-Dec-2015
Date of Acceptance: 30-Nov-2015
URI: http://hdl.handle.net/10044/1/28220
DOI: https://dx.doi.org/10.1002/2015WR017466
ISSN: 1944-7973
Publisher: Wiley
Start Page: 9925
End Page: 9941
Journal / Book Title: Water Resources Research
Volume: 51
Issue: 12
Copyright Statement: This is the peer reviewed version of the following article: Wright, R., Abraham, E., Parpas, P. and Stoianov, I. (2015), Control of water distribution networks with dynamic DMA topology using strictly feasible sequential convex programming. Water Resour. Res.. Accepted Author Manuscript, which has been published in final form at https://dx.doi.org/10.1002/2015WR017466. This article may be used for non-commercial purposes in accordance With Wiley Terms and Conditions for self-archiving.
Keywords: Environmental Engineering
0905 Civil Engineering
0907 Environmental Engineering
1402 Applied Economics
Publication Status: Published
Appears in Collections:Faculty of Engineering
Civil and Environmental Engineering



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons